# SDR YENA2025061600609

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10101
- Aircraft time: 15,274 hours, 2,864 cycles
- Engine: Iae PW1133GAJM
- Engine time: 15,274 hours, 2,863 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 5326831
- Part serial: 3WLAA01612
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,316 hours, 1,360 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#511, JFK-LAS. (ETOPS) 'ENGINE #1 HEAT SYS DEGRADED ECAM AFTER LANDING. ( HEAT SYS DEGRAD CAUTIONS ON ECAM E/WD ); REMOVED AND REPLACED ENG 1 INTEGRATED FUEL PUMP & CONTROL (IFPC) IAW AMM 73-11-01-400-801-A MDDR CLEARED . MX-4 UPDATED. PLACARD REMOVED.'
